# SDR IPXA2025081718692

- Difficulty date: August 17, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53981939202
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 79 +Y1589.5 AFT SEAT TRACK ATTACHMENT ANGLE IS CRACKED THROUGH THE BOTTOM AFT FASTENER HOLE ON SEAT TRACK ATTACHMENT POINT. INSTALLED ANGLE WITH FASTENERS IAW SRM 51-40-21.
